# SDR GTIA2015082801629

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 2,947 hours, 1,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE ODOR REPORTED BY AFT F/A THEN FWD.  OCCURRED AFTER THRUST REDUCTION ODOR DISIPATED AFTER LEVEL OFF AND DESCENT UNDER WEIGHT LANDING.  PERFORMED TROUBLESHOOTING AND FAULT CONFIRMATION IAW TSM'S 05-50-00-810-831-A AND 71-00-00-810-801-A.  NO CABIN ODOR NOTED.  ACFT OK FOR CONTINUED SERVICE.
